# SDR DL733020870

- Difficulty date: July 26, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 48,258 hours, 33,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774575
- Part serial: NA
- Condition: Cracked
- Location: Sta727e+15 S22l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER OPN 57512 SKIN CRACK WAS FOUND AT STATION 727E+15 AND STRINGER 23L.                               CORRECTIVE ACTION: REPAIRED PER ER/A 383585-14.
